# SDR C2XAO2SH114

- Difficulty date: October 23, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 11,963 hours, 9,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK AFT SUPPORT UNDER MAIN DOOR THRESHOLD WAS FOUND TO HAVE CORROSION. MAINTENANCE REMOVED DAMAGE AND REPLACED AFFECTED SUPPORT IAW 145 SRM 51-40-02. THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
